Recurrent episodes of palpable migratory arciform erythema associated with IVIg infusions
Published Web Locationhttps://doi.org/10.5070/D3274053157
Palpable migratory arciform erythema (PMAE) is an uncommon T cell pseudolymphoma characterized by erythematous, annular-to-arciform papules and plaques. Although the eruption is self-limited in most cases, recurrences are routine. Diagnosis requires attention to clinical history as well as histopathologic analysis, which allow for differentiation from other T cell pseudolymphomas and gyrate erythemas. A common triggering factor has not been identified. We report a 60-year-old man who developed PMAE after IVIg infusion. Interestingly, although the individual eruptions were self-limited and resolved after several weeks, subsequent infusions predictably resulted in recurrence of PMAE, confirming the association. To our knowledge, this is the first reported case of recurrent PMAE in association with IVIg infusions.